`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 30,Number 1,     May 2011

1

Recurrence for random dynamical systems   Pages : 1 - 16

Philippe Marie and Jérôme Rousseau

 Abstract       References       Full Text      Related Articles

2

SRB measures for certain Markov processes   Pages : 17 - 37

Wael Bahsoun and Paweł Góra

 Abstract       References       Full Text      Related Articles

3

Nonuniform exponential dichotomies and admissibility   Pages : 39 - 53

Luis Barreira and Claudia Valls

 Abstract       References       Full Text      Related Articles

4

Regularity of center manifolds under nonuniform hyperbolicity   Pages : 55 - 76

Luis Barreira and Claudia Valls

 Abstract       References       Full Text      Related Articles

5

The generic behavior of solutions to some evolution equations: Asymptotics and Sobolev norms   Pages : 77 - 113

Sergey A. Denisov

 Abstract       References       Full Text      Related Articles

6

Optimal regularity and stability analysis in the $\alpha-$Norm for a class of partial functional differential equations with infinite delay   Pages : 115 - 135

Abdelhai Elazzouzi and Aziz Ouhinou

 Abstract       References       Full Text      Related Articles

7

Existence and uniqueness of traveling waves in a class of unidirectional lattice differential equations   Pages : 137 - 167

Aaron Hoffman and Benjamin Kennedy

 Abstract       References       Full Text      Related Articles

8

Upper and lower estimates for invariance entropy   Pages : 169 - 186

Christoph Kawan

 Abstract       References       Full Text      Related Articles

9

A generalization of the moment problem to a complex measure space and an approximation technique using backward moments   Pages : 187 - 207

Yong-Jung Kim

 Abstract       References       Full Text      Related Articles

10

Dynamics of the $p$-adic shift and applications   Pages : 209 - 218

James Kingsbery,  Alex Levin,  Anatoly Preygel and Cesar E. Silva

 Abstract       References       Full Text      Related Articles

11

Estimates for solutions of KDV on the phase space of periodic distributions in terms of action variables   Pages : 219 - 225

Evgeny L. Korotyaev

 Abstract       References       Full Text      Related Articles

12

Regularity of the extremal solution for a fourth-order elliptic problem with singular nonlinearity   Pages : 227 - 241

Baishun Lai and Qing Luo

 Abstract       References       Full Text      Related Articles

13

Positive topological entropy for multidimensional perturbations of topologically crossing homoclinicity   Pages : 243 - 252

Ming-Chia Li and Ming-Jiea Lyu

 Abstract       References       Full Text      Related Articles

14

On the ill-posedness result for the BBM equation   Pages : 253 - 259

Mahendra Panthee

 Abstract       References       Full Text      Related Articles

15

Random graph directed Markov systems   Pages : 261 - 298

Mario Roy and Mariusz Urbański

 Abstract       References       Full Text      Related Articles

16

Non-integrability of the collinear three-body problem   Pages : 299 - 312

Mitsuru Shibayama

 Abstract       References       Full Text      Related Articles

17

Measures and dimensions of Julia sets of semi-hyperbolic rational semigroups   Pages : 313 - 363

Hiroki Sumi and Mariusz Urbański

 Abstract       References       Full Text      Related Articles

18

Limit theorems for optimal mass transportation and applications to networks   Pages : 365 - 374

Gershon Wolansky

 Abstract       References       Full Text      Related Articles

19

Erratum   Pages : 375 - 377

Inwon C. Kim

 Abstract       References       Full Text      Related Articles